Algunos Resultados Sobre la Estabilidad de Sistemas Homogéneos (Some Results for Switched Homogeneous Systems)

José Luis Mancilla Aguilar (jmancill@itba.edu.ar)1, Rafael Antonio García (ragarcia@itba.edu.ar)1


1Instituto Tecnológico de Buenos Aires

This paper appears in: Revista IEEE América Latina

Publication Date: June 2016
Volume: 14,   Issue: 6 
ISSN: 1548-0992


Abstract:
In this paper, we prove the equivalence of weak attractivity, attractivity, global uniform asymptotic stability and exponencial stability of switched homogeneous systems whose switching signals verify a certain property P. In addition we show that these stability properties imply that the system stability is robust with respect to disturbances in a power-like sense, which comprises both, the exponential ISS and iISS.

Index Terms:
Switched systems,Exponential stability, Robust stability, homogeneous systes   


Documents that cite this document
This function is not implemented yet.


[PDF Full-Text (290)]